Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 597298, 8 pages
http://dx.doi.org/10.1155/2014/597298
Research Article

Finite-Time Boundedness for a Class of Delayed Markovian Jumping Neural Networks with Partly Unknown Transition Probabilities

College of Information Sciences and Technology, Hainan University, Haikou 570228, China

Received 11 November 2013; Accepted 8 December 2013; Published 6 January 2014

Academic Editor: Zhengguang Wu

Copyright © 2014 Li Liang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. M. Kwon and J. H. Park, “Exponential stability analysis for uncertain neural networks with interval time-varying delays,” Applied Mathematics and Computation, vol. 212, no. 2, pp. 530–541, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. H. Park and O. M. Kwon, “Further results on state estimation for neural networks of neutral-type with time-varying delay,” Applied Mathematics and Computation, vol. 208, no. 1, pp. 69–75, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. D. Zhang and L. Yu, “Exponential state estimation for Markovian jumping neural networks with time-varying discrete and distributed delays,” Neural Networks, vol. 35, pp. 103–111, 2012. View at Google Scholar
  4. D. Zhang, L. Yu, Q. Wang, and C. Ong, “Estimator design for discrete-time switched neural networks with asynchronous switching and time-varying delay,” IEEE Transactions on Neural Networks and Learning Systems, vol. 23, no. 5, pp. 827–834, 2012. View at Google Scholar
  5. D. Zhang and L. Yu, “Passivity analysis for discrete-time switched neural networks with various activation functions and mixed time delays,” Nonlinear Dynamics, vol. 67, no. 1, pp. 403–411, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C.-Y. Lu, W.-J. Shyr, K.-C. Yao, and D.-F. Chen, “Delay-dependent approach to robust stability for uncertain discretestochastic recurrent neural networks with interval time-varying delays,” ICIC Express Letters, vol. 3, no. 3, pp. 457–464, 2009. View at Google Scholar · View at Scopus
  7. Z.-G. Wu, P. Shi, H. Su, and J. Chu, “Delay-dependent exponential stability analysis for discrete-time switched neural networks with time-varying delay,” Neurocomputing, vol. 74, no. 10, pp. 1626–1631, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. P. Balasubramaniam and G. Nagamani, “Global robust passivity analysis for stochastic fuzzy interval neural networks with time-varying delays,” Expert Systems with Applications, vol. 39, no. 1, pp. 732–742, 2012. View at Publisher · View at Google Scholar · View at Scopus
  9. X. Luan, F. Liu, and P. Shi, “Neural network based stochastic optimal control for nonlinear Markov jump systems,” International Journal of Innovative Computing, Information and Control, vol. 6, no. 8, pp. 3715–3724, 2010. View at Google Scholar · View at Scopus
  10. R. Mei, Q.-X. Wu, and C.-S. Jiang, “Neural network robust adaptive control for a class of time delay uncertain nonlinear systems,” International Journal of Innovative Computing, Information and Control, vol. 6, no. 3, pp. 931–940, 2010. View at Google Scholar · View at Scopus
  11. Z.-G. Wu, P. Shi, H. Su, and J. Chu, “Passivity analysis for discrete-time stochastic markovian jump neural networks with mixed time delays,” IEEE Transactions on Neural Networks, vol. 22, no. 10, pp. 1566–1575, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. D. Zhang and L. Yu, “Passivity analysis for stochastic Markovian switching genetic regulatory networks with time-varying delays,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 8, pp. 2985–2992, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Z. Wu, P. Shi, H. Su, and J. Chu, “Stochastic synchronization of Markovian jump neural networks with time-varying delay using sampled-data,” IEEE Transactions on Cybernetics, vol. 43, no. 6, pp. 1796–1806, 2013. View at Google Scholar
  14. H. Dong, Z. Wang, and H. Gao, “Fault detection for Markovian jump systems with sensor saturations and randomly varying nonlinearities,” IEEE Transactions on Circuits and Systems I, vol. 59, no. 10, pp. 2354–2362, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Z. Wang, Y. Liu, and X. Liu, “Exponential stabilization of a class of stochastic system with Markovian jump parameters and mode-dependent mixed time-delays,” IEEE Transactions on Automatic Control, vol. 55, no. 7, pp. 1656–1662, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Z. Wu, H. Su, and J. Chu, “State estimation for discrete Markovian jumping neural networks with time delay,” Neurocomputing, vol. 73, no. 10–12, pp. 2247–2254, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. Q. Zhu and J. Cao, “Robust exponential stability of markovian jump impulsive stochastic Cohen-Grossberg neural networks with mixed time delays,” IEEE Transactions on Neural Networks, vol. 21, no. 8, pp. 1314–1325, 2010. View at Publisher · View at Google Scholar · View at Scopus
  18. H. Shen, S. Xu, J. Lu, and J. Zhou, “Passivity-based control for uncertain stochastic jumping systems with mode-dependent round-trip time delays,” Journal of the Franklin Institute, vol. 349, no. 5, pp. 1665–1680, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. L. Zhang and E.-K. Boukas, “Stability and stabilization of Markovian jump linear systems with partly unknown transition probabilities,” Automatica, vol. 45, no. 2, pp. 463–468, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. L. Zhang and E.-K. Boukas, “Mode-dependent H filtering for discrete-time Markovian jump linear systems with partly unknown transition probabilities,” Automatica, vol. 45, no. 6, pp. 1462–1467, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. H. Dong, Z. Wang, and H. Gao, “Distributed filtering for a class of time-varying systems over sensor networks with quantization errors and successive packet dropouts,” IEEE Transactions on Signal Processing, vol. 60, no. 6, pp. 3164–3173, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  22. H. Dong, Z. Wang, and H. Gao, “Distributed H-infinity filtering for a class of Markovian jump nonlinear time-delay systems over lossy sensor networks,” IEEE Transactions on Industrial Elecronics, vol. 60, no. 10, pp. 4665–4672, 2013. View at Publisher · View at Google Scholar
  23. H. Shen, S. Xu, J. Zhou, and J. Lu, “Fuzzy H filtering for nonlinear Markovian jump neutral systems,” International Journal of Systems Science, vol. 42, no. 5, pp. 767–780, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Z. Zuo, H. Li, Y. Liu, and Y. Wang, “On finite-time stochastic stability and stabilization of Markovian jump systems subject to partial information on transition probabilities,” Circuits, Systems, and Signal Processing, vol. 31, no. 6, pp. 1973–1983, 2012. View at Publisher · View at Google Scholar
  25. W. Xiang and J. Xiao, “H finite-time control for switched nonlinear discrete-time systems with norm-bounded disturbance,” Journal of the Franklin Institute, vol. 348, no. 2, pp. 331–352, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. L. Zhu, Y. Shen, and C. Li, “Finite-time control of discrete-time systems with time-varying exogenous disturbance,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 2, pp. 361–370, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. X. Huang, W. Lin, and B. Yang, “Global finite-time stabilization of a class of uncertain nonlinear systems,” Automatica, vol. 41, no. 5, pp. 881–888, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. C. Qian and J. Li, “Global finite-time stabilization by output feedback for planar systems without observable linearization,” IEEE Transactions on Automatic Control, vol. 50, no. 6, pp. 885–890, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  29. J. Cheng, H. Zhu, S. Zhong, Y. Zeng, and L. Hou, “Finite-time H-infinity filtering for a class of discrete-time Markovian jump systems with partly unknown transition probabilities,” International Journal of Adaptive Control and Signal Processing, 2013. View at Publisher · View at Google Scholar
  30. S. He and F. Liu, “Stochastic finite-time boundedness of Markovian jumping neural network with uncertain transition probabilities,” Applied Mathematical Modelling, vol. 35, no. 6, pp. 2631–2638, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. H. Song, L. Yu, D. Zhang, and W.-A. Zhang, “Finite-time H control for a class of discrete-time switched time-delay systems with quantized feedback,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 12, pp. 4802–4814, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. Y. Yang, J. Li, and G. Chen, “Finite-time stability and stabilization of Markovian switching stochastic systems with impulsive effects,” Journal of Systems Engineering and Electronics, vol. 21, no. 2, pp. 254–260, 2010. View at Publisher · View at Google Scholar · View at Scopus
  33. S. He and F. Liu, “Finite-time boundedness of uncertain time-delayed neural network with Markovian jumping parameters,” Neurocomputing, vol. 103, pp. 87–92, 2013. View at Google Scholar
  34. X. Luan, F. Liu, and P. Shi, “Finite-time filtering for non-linear stochastic systems with partially known transition jump rates,” IET Control Theory & Applications, vol. 4, no. 5, pp. 735–745, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  35. F. Amato, M. Ariola, and C. Cosentino, “Finite-time control of discrete-time linear systems: analysis and design conditions,” Automatica, vol. 46, no. 5, pp. 919–924, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. J. Cheng, H. Zhu, S. Zhong, Y. Zhang, and Y. Li, “Finite-time H-infinity control for a class of discrete-time Markov jump systems with partly unknown time-varying transition probabilities subject to average dwell time switching,” International Journal of Systems Science, 2013. View at Publisher · View at Google Scholar
  37. J. Cheng, H. Zhu, S. Zhong, F. Zheng, and K. Shi, “Finite-time boundedness of a class of discrete-time Markovian jump systems with piecewise-constant transition probabilities subject to average dwell time switching,” Canadian Journal of Physics, vol. 91, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  38. J. Cheng, H. Zhu, S. Zhong, Y. Zeng, and X. Dong, “Finite-time H-infinity control for a class of Markovian jump systems with mode-dependent time-varying delays via new Lyapunov functionals,” ISA Transactions, vol. 52, pp. 768–774, 2013. View at Google Scholar
  39. X. Lin, H. Du, and S. Li, “Finite-time boundedness and L2-gain analysis for switched delay systems with norm-bounded disturbance,” Applied Mathematics and Computation, vol. 217, no. 12, pp. 5982–5993, 2011. View at Publisher · View at Google Scholar · View at MathSciNet